We prove some estimates with respect to the Tonelli variation for the multidimensional generalized sampling operators and for a class of sampling-Kantorovich type operators in terms of the Tonelli integrals. As a consequence, we obtain an estimate for the total variation of the same operators.
Estimates in variation for multivariate sampling-type operators
Vinti G., Angeloni L. (2021) "Estimates in variation for multivariate sampling-type operators " Dolomites Research Notes on Approximation, 14(2), 1-9. DOI: 10.14658/PUPJ-DRNA-2021-2-2
Year of Publication
Dolomites Research Notes on Approximation
Serial Article Number